On max–min representations of ordered median functions

J. Grzybowski, J. Kalcsics, S. Nickel, D. Pallaschke*, R. Urbański

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

An ordered median function is a continuous piecewise linear function. It is well known, that in finite dimensional spaces every continuous piecewise linear function admits a max–min representation in terms of its linear functions. We give an explicit representation of an ordered median function in max–min form using a purely combinatorial approach.

Original languageEnglish
Pages (from-to)339-348
Number of pages10
Issue number2
Early online date23 Jan 2013
Publication statusPublished - 1 Feb 2015

Keywords / Materials (for Non-textual outputs)

  • convex analysis
  • max–min-representation
  • ordered median functions


Dive into the research topics of 'On max–min representations of ordered median functions'. Together they form a unique fingerprint.

Cite this